MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; AORTIC MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; AORTIC MAIN BODY
Model Number TV-IL1416100-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 05/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post initial procedure, the patient was experiencing claudication (pain in the legs).An angiogram identified stenosis (narrowing within the main body of the stent).The physician successfully placed non - endologix stents and resolved the stenosis.The patients pulses in the legs improved and is recovering well.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and / or imaging.Several attempts were made to obtain medical records and medical images but medical records were denied as patient authorization is required and no response was received from the hospital for medical images.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10184631
Report Number3008011247-2020-00072
Device Sequence Number16370804
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3210125FS01031808/
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model NumberTV-IL1416100-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS120617-55
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENDER, LOT FS063017-35; ILIAC LIMB, LOT FS020118-06; ILIAC LIMB, LOT FS120617-55; POLYMER, LOT FF011518-01; EXTENDER, LOT FS063017-35; ILIAC LIMB, LOT FS020118-06; ILIAC LIMB, LOT FS120617-55; POLYMER, LOT FF011518-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR